# SDR ASAA2019082643479

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 46,791 hours, 13,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 9250071
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EXIT, FWD EMERGENCY LIGHT BULB INOP. GROUNDED - YES. RELAMPED. OPS CHECK GOOD PER B737-800 AMM 33-51-01.
